# SDR SIMA201130704

- Difficulty date: November 1, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- Aircraft time: 22,698 hours, 20,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION,  FOUND LEFT OMEGA BEAM CORRODED AT CROSSBEAM FRAME 20.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED IAW SRM 51-40-02. AIRCRAFT RETURNED TO SERVICE.
